Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2016, Article ID 8354204, 8 pages
http://dx.doi.org/10.1155/2016/8354204
Research Article

Adaptive Array Beamforming Using a Chaotic Beamforming Algorithm

Faculty of Electrical Engineering, University of Montenegro, Džordža Vašingtona bb, 81000 Podgorica, Montenegro

Received 16 November 2015; Revised 28 January 2016; Accepted 7 February 2016

Academic Editor: Lei Yu

Copyright © 2016 Ana Jovanović et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ana Jovanović, Luka Lazović, and Vesna Rubežić, “Adaptive Array Beamforming Using a Chaotic Beamforming Algorithm,” International Journal of Antennas and Propagation, vol. 2016, Article ID 8354204, 8 pages, 2016. https://doi.org/10.1155/2016/8354204.